Mothering Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
1,437 Posts
Discussion Starter · #1 ·
Is it okay to continue taking my hayfever medication when Im ttc, or can it cause problems conceiving or with a pregnancy? anyone know?
 

·
Registered
Joined
·
1,412 Posts
the only thing that comes to mind is if it is an anti-histamine type med, they dry you out, so it might affect your cm. if it were me, i'd keep a close eye on cm, and drink tons of fluids- water, and green tea and grapefruit juice are also supposed to be good for cm. there are supplements also, like evening primrose oil and others, and there is robitussin, which will loosen your cm too. good luck!
 

·
Premium Member
Joined
·
731 Posts
I take Zyrtec for allergies and I stop taking it for a few days around ovulation time. I feel like if it can dry up nasal mucous, it can dry up EWCM too!
 

·
Registered
Joined
·
1,437 Posts
Discussion Starter · #4 ·
Ah ok, I'll keep that in mind and make sure to get enough water especially around O time. Thought I better ask since im on a stronger allergy med which the doctor prescribed as OTC ones were not helping.
 
1 - 4 of 4 Posts
Top